# SDR SWIA2025082500528

- Difficulty date: May 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR23R BETWEEN FS364-FS349 IS CORRODED     (C-CHECK RO 8/21/2025)     INSTALLED NEW STRINGER 23R BETWEEN FS333 AND FS379 P/N SH670-31380-1 REF CRJ 900 SRM 51-42-06-001-001-A01 USING DRAWING SH690-31350 REV M ,COMPLIED WITH 51-900-1002-SKY,PRESSURIZATION LEAK CHECK GOOD
